Jump to content





White Flag

Posted by smsm, 04 May 2013 · 482 views

the regimen allergic
White Flag this is the fifth and LAST day on the regimen...i believe i am allergic to bp because now i my face is chemically burned ... yes burned it's not just RED now i also have burned areas around my mouth and under the area around my eyes,,l
 
ast night was a hell of a night ,i couldn't sleep because my face burned so much i couldn't take it no more so i went to wash my face..that's when i looked at myself in the mirror and OMG i looked like an evil creature from horror movies!!!
 

my face calmed down a little now (this picture is AFTER it calmed down),,

for those on the regimen with no significant problems,,,you are lucky and i really wish you best of luck <3

for those intending to try The regimen,,GO FOR IT!!!it didn't work for me but it worked for many many people..i have seen that myself....but try a little amount only on a small area at first just to make sure you are not allergic or your skin is not so sensitive..

and for me..i'll stay in my cave for a while ... i won't be applying ANYTHING on my face for a loong  loooooong time!!

if anything,,maybe i'll try antibiotics but NOTHING topical Posted Image

thanks for supporting me ..i'll stick around coz i can relate to many ppl here Posted Image

Attached Thumbnails

  • Attached Image





You have to do whats best for you.  I'm sorry that things have not worked out.  You may at some point want to re start the regimen in small amounts and see if you get the same reaction.  My face is red, somewhat itchy and dry but its tolerable.  If you go the antiobiotic route, be aware that it can lead to bacterial resistance in your gut which can wreak havoc on your overall system and acne tends to come back worse than before.  Please keep us posted with your next move

You have to do whats best for you.  I'm sorry that things have not worked out.  You may at some point want to re start the regimen in small amounts and see if you get the same reaction.  My face is red, somewhat itchy and dry but its tolerable.  If you go the antiobiotic route, be aware that it can lead to bacterial resistance in your gut which can wreak havoc on your overall system and acne tends to come back worse than before.  Please keep us posted with your next move

yea i feel sorry too coz during these four days my acne already started to calm down!! i really wanted to continue but it was too much for me to handle..

thanks for ur support :D :D :D

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors